CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
变系数KdV-Burgers-Kuramoto方程的群论分析——容许变换及对称群 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 009, 页码: 1278
Authors:  闫振亚;  谢福鼎
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
变系数KdV—Burgers-Kuramoto方程的群论分析—容许变换及对称群 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 009, 页码: 1278-1285
Authors:  闫振亚;  谢福鼎
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
VCKdVBK方程  容许变换  等价类  Lie点对称群  
A new method for solving nonlinear differential-difference equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 4, 页码: 1067-1071
Authors:  Xie, FD;  Wang, JQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The solutions of Toda lattice and Volterra lattice 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 217-222
Authors:  Xie, FD;  Lu, ZS;  Wang, DK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On study of solutions of Kac-van Moerbeke lattice and self-dual network equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 1, 页码: 36-40
Authors:  Xie, FD;  Ji, M;  Gong, L
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kac-van Moerbeke lattice  self-dual network equation  Riccati equation  closed form solution  
An approach to directly construct exact solutions of nonlinear differential-difference equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 62, 期号: 8, 页码: 1490-1497
Authors:  Xie, FD;  Wang, DK;  Lu, ZS
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
differential-difference equation  travelling wave solution  symbolic computation  
Some special solutions of three nonlinear lattices 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 2, 页码: 293-296
Authors:  Xie, FD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonlinear lattices  soliton solution  symbolic computation  
Using symbolic computation to exactly solve the integrable Broer-Kaup equations in (2+1)-dimensional spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 4, 页码: 585-590
Authors:  Xie, FD;  Chen, J;  Lu, ZS
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
BK equations  symbolic computation  non-travelling wave solution  
Symbolic computation in non-linear evolution equation: application to (3+1)-dimensional Kadomtsev-Petviashvili equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 1, 页码: 257-263
Authors:  Xie, FD;  Zhang, Y;  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Computer algebra and solutions to the Karamoto-Sivashinsky equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 1, 页码: 39-44
Authors:  Xie, FD;  Yuan, ZT
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Karamoto-Sivashinsky equation  computer algebra  exact solution